# SDR AALA201912119016

- Difficulty date: December 9, 2019
- Submitted: December 11, 2019
- Operation: Air carrier
- Aircraft: N155NN
- Make and model: Airbus A321-231
- Aircraft serial: 6940
- Aircraft time: 12,940 hours, 4,888 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: PILOT REPORTS LAVATORY SMOKE WARNING IN FLIGHT BOTH ECAM AND CABIN. WARNING WENT OUT APPROX 30 SECONDS AFTER INITIAL INDICATIONS. NO SMOKE CONFIRMED IN FIRST CLASS LAV, WHICH WAS INDICATED IN CABIN. MAINTENANCE ACCOMPLISHED CIDS TEST IAW AMM 23-73-00. NO FAULTS DETECTED. GOOD FOR SERVICE.
